Jump to content

Photo

After Effects Of The Regimen

redness dryness acne sore effects clearing marks worried improvements change

4 replies to this topic

#1 S0910

S0910

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 30-March 13

Posted 30 March 2013 - 05:23 PM

Hi all,

 

Just to share my story- So literally my late teens was when I developed what my Doctor called acne, to me I didn't realise as it wasn't an agressive form of acne that is pretty common among teens. Anyway of course I was open to anything to help me skin and and was soon prescribed onto the Yasmin pill. My acne did clear, but I hated taking the pills and soon enough just the thought of swallowing one more pill made me feel sick and with suffering the awful side effects that come with the pill I decided that was enough of that.

 

After youtubing I came across this product and I am just finshing my first week with this product. I followed the Regimen carefully and my face seemed to be clearing up well without it feeling too dry or sore but of course I was only a few days into the product - I had only been applying the Benzoyl peroxide at night as suggested. I recently went on a night out and missed out on my nightly routine, I woke up with sore red skin, as soon as I came home I tried to soothe it with the moisterizer. Since then my nose and around my mouth area is really tight and sore, perhaps a little like sunburn. Is this just my skin getting used to the Benzoyl peroxide? I have always looked after my skin which is why I find it so fustrating to have acne but hey I guess I can't help hormones. All of the acne on my face as literally gone, I still have the red marks from where they way but my face feels smooth with no bumps which is great. Of course I will be keeping up with the Regimen just to make sure but where do I go from here? Do I take a break from BP? My skin is really sore!

 

Thanks for your time:)



#2 Randall Flagg

Randall Flagg

    Member

  • Site Watch
  • Posts & Likes
    Posts: 590
    Gallery Images: 7
    Likes: 348
About Me
  • Gender:Male
  • Location:West Virginia
  • Interests:Reading, Writing, Hiking, Weight Lifting
  • Joined: 23-May 12

Posted 30 March 2013 - 05:47 PM

I think that's a fairly normal process when starting BP....it takes some time for your skin to adapt to it, and in the early goings there will be quite a bit of redness, flakiness, and irritation. Hell, I've been using BP for several years now via epiduo, and I still get patches of flaky/red skin as a result. It's very effective for lessening the appearance of active blemishes and almost literally "burning" them down, but it has downfalls too. I usually have to use aquaphor healing ointment as a moisturizer on those "patches" to offset the harshness of BP.

 

Good luck with the regimen. :]


Daily Regimen:
-Clean and Clear Foaming Cleanser
-Dan's 2.5% BP 
-Jojoba oil as moisturizer
 
Nightly Regimen:
-Clean and Clear Foaming Cleanser
-Dan's 2.5% BP
-Cetaphil moisturizer + a few drops of Jojoba oil 
 
My Regimen Log: http://www.acne.org/...gs-regimen-log/
 
 
 
 
 
 
 
 
 
 


#3 celery

celery

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 1
About Me
  • Gender:Female
  • Location:Florida
  • Joined: 09-January 13

Posted 30 March 2013 - 06:25 PM

I think that's a fairly normal process when starting BP....it takes some time for your skin to adapt to it, and in the early goings there will be quite a bit of redness, flakiness, and irritation. Hell, I've been using BP for several years now via epiduo, and I still get patches of flaky/red skin as a result. It's very effective for lessening the appearance of active blemishes and almost literally "burning" them down, but it has downfalls too. I usually have to use aquaphor healing ointment as a moisturizer on those "patches" to offset the harshness of BP.

 

Good luck with the regimen. :]

What aquaphor healing ointment do you use?



#4 Randall Flagg

Randall Flagg

    Member

  • Site Watch
  • Posts & Likes
    Posts: 590
    Gallery Images: 7
    Likes: 348
About Me
  • Gender:Male
  • Location:West Virginia
  • Interests:Reading, Writing, Hiking, Weight Lifting
  • Joined: 23-May 12

Posted 30 March 2013 - 06:32 PM

I think that's a fairly normal process when starting BP....it takes some time for your skin to adapt to it, and in the early goings there will be quite a bit of redness, flakiness, and irritation. Hell, I've been using BP for several years now via epiduo, and I still get patches of flaky/red skin as a result. It's very effective for lessening the appearance of active blemishes and almost literally "burning" them down, but it has downfalls too. I usually have to use aquaphor healing ointment as a moisturizer on those "patches" to offset the harshness of BP.

 

Good luck with the regimen. :]

What aquaphor healing ointment do you use?

 

http://www.drugstore...rk=g&matchtype=

 

That kind^

 

It takes a day or two, but it's always soothed BP-related redness for me better than any other standard moisturizer I've tried. 


Daily Regimen:
-Clean and Clear Foaming Cleanser
-Dan's 2.5% BP 
-Jojoba oil as moisturizer
 
Nightly Regimen:
-Clean and Clear Foaming Cleanser
-Dan's 2.5% BP
-Cetaphil moisturizer + a few drops of Jojoba oil 
 
My Regimen Log: http://www.acne.org/...gs-regimen-log/
 
 
 
 
 
 
 
 
 
 


#5 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 271
    Likes: 29
About Me
  • Gender:Male
  • Location:Norway
  • Interests:Psychology, Psychedelics, Music, Movies and Entrepreneurship.
  • Joined: 09-October 11

Achievements

     

Posted 10 April 2013 - 06:54 PM

It can take a very long time for the skin to get used to the treatment. Just commented because you look hot. Good luck.


Dreams do come true.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users